# SDR UALA2011101905675

- Difficulty date: October 19, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 56,879 hours, 6,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMERGENCY EXIT LIGHTS VERY DIM, AND SEAT EELS ROWS 54 THRU 60 LEFT.  REPLACED BATTERY.  LIGHTS OPS CHECKED NORMAL.
